# SDR UIEA2021013100161

- Difficulty date: January 30, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N487MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30609
- Aircraft time: 83,495 hours, 15,602 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 2156756A
- Part serial: 22132B
- Condition: False Activation
- Location: Main Deck Cargo
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: G, A

## Discrepancy

EICAS MSG FIRE MN DK AFT NO SMOKE OR FLAMES.  CREW FOLLOWED QRH AND DEPRESSURIZED AIRCRAFT WHICH CAUSED THE O2 MASK DEPLOYMENT.  R & R MCD SMOKE DETECTORS 12A AND 12B IAW AMM 26-14-01.  OFF PN 2156-756A SN 20590B.  OPS CHECK GOOD.  MX RESTOWED ALL O2 MASKS IAW AMM 35-21-06.
